# SDR DALA2023110709150

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 15,217 hours, 1,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF ROLL, BRIFF ELECTRICAL SMELL NOTED THROUGH OUT CABIN, DISAPATED WITHIN 2 MINUTES, SIMILAR EVENT AT 20,000 FT DURING DESCENT WITH HIGH POWER SETTING. INSPECTED OVERHEAD LIGHTS & BALLASTS,  PAX READING L'T & PSU LIGHTS,  ALL MONITORS & POWER OUTLETS, GALLEY OVENS, & COFFEEMAKERS, THEN PERFORMED INSP OF APU DUCT AREA & EXHAUST AREA, AND NO FAULT & EVENT. FOUND THAT, PACK1&2, SDCU, CARGO HEAT, BLEED AIR ENG' THEN CHECKED OK. ON 12NOV 2023, FOUND IGV ACTUATOR LEAKING OUT OF THE CASE DRAIN R & R. ALSO WHILE T/S FOUND OIL PUMP AND FUEL PUMP STARTING TO LEAK. REMOVED AND REPLACED OIL PUMP. R & R FUEL PUMP. ALL LEAK CHECKS AND OPS CHECK GOOD. NO EVIDENCE OF OIL CONTAMINATION IN APU BLEED DUCT AT THIS TIME.
